# SDR DHL2007742021

- Difficulty date: November 23, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1148-1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERCOSTAL BETWEEN BS 1148 - 1166 JUST BELOW STRINGER 26R HAS LOWER ANGLE CRACKED AND CORRODED.  REMOVED TRANSITION PANEL SECTION FROM BS 1135 TO 1166 RIGHT, INTERCOSTAL AND CRACKED LOWER ANGLE IAW B-727 SRM 51-30-3.  FABRICATED NEW ANGLE FROM 7075-T6 0.063" PO NR 9005922 (DIMENSION 16.75" BY 2.25") IAW B-727 SRM 53-10-2 FIGURE 5 AND 51-20-1. TREATED AND PRIMED NEW ANGLE IAW B-727 SRM 51-10-2.  INSTALLED NEW ANGLE IAW B-727 SRM 51-30-2, REINSTALLED INTERCOSTAL AND TRANSITION PANEL IAW B-727 SRM 51-30-2.
